# SDR 2002F00281

- Difficulty date: January 2, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Malfunctioned
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

AFTER SELECTING MAXIMUM TAKEOFF POWER,  LEFT THROTTLE RETARDED FROM 1.72 TO 1.60, TAKEOFF WAS REJECTED AT 75 KTS.  REPLACED PITOT TUBE ON PF RAKE ON THE NR 1 ENGINE, 9 O'CLOCK POSITION PER ENGINEERING REPAIR AUTHORIZATION 757-72T-4666 (TECHNICAL VARIANCE FROM ROLLS ROYCE).  (M)
